Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel

Posted by jonh kimble on March 26, 2003, at 18:41:01

In reply to Re: Seroquel canwetalk, posted by Janelle on March 26, 2003, at 16:08:13

Hi I take 300 mgs at night (only about fifth day on it) and it makes me slightly sedated. I dont know if it has a cumilative effect or what, or if it can do other things than help sleep and schizo. im mildly bi polar.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[213223]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jonh kimble thread:213141
URL: http://www.dr-bob.org/babble/20030325/msgs/213223.html